# SDR AALA201805249007

- Difficulty date: May 13, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5361063900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 231EF BETWEEN FR 20 TO FR 24, LBL Y765 TO LBL Y1292 AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 231EF PER SRM 53-12-00-300-006 AND IRM 9701 REVISION H.
